# SDR DALA2017091800001

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 68,342 hours, 13,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR WILL NOT CLOSE AT DEPARTURE.   DOOR HANDLES OUT OF SEQUENCE.  RESET AND DOOR OPS NORMAL IAW0 AMM 52-12.
